# SDR SCNA20201014148

- Difficulty date: September 28, 2020
- Submitted: October 14, 2020
- Operation: Air carrier
- Aircraft: N838SY
- Make and model: Boeing 737-86N
- Aircraft serial: 32733
- Aircraft time: 56,646 hours, 20,195 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Not Reported
- Location: Bs 328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM SRM REPAIR 53-10-51-2R-7 REPAIR 7 AT STA 328 TO ALLOW INBOARD AND OUTBOARD SEAT TRACK INSTALLATION FOR INTERIOR RECONFIG (T/C:ST04383AT-CABIN-GRP16).  COMPLIED WITH ESR- 001, PER ENGINEERING DIRECTION TO COMPLY WTIH SRM 53-10-51 REPAIR NR 7 T-CHORD STA 328 FLOOR BEAM REPAIR.
